# SDR AWXA9700417

- Difficulty date: July 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 052
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Uplock  Actuator
- Part number: C24730100
- Condition: Inoperative
- Location: Nlg Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK - ECAM MESSAGE, LANDING GEAR DOORS OPEN, NOT CLOSED.  CYCLED LANDING GEAR BUT SAME RESULT.  REPLACED NOSE GEAR DOORS UPLOCK ACTUATOR PER R4N32302.  OPS NORMAL.
